# SDR CKSA97587

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: C1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE FOUND HOLE ON RIGHT SIDE OF AIRCRAFT, 53 AFT OF C1 DOOR.  REPAIRED STRUCTURE DAMAGE TO SKIN, STRINGER AND FRAME IAW 53-13-00 FIG 804, 51-50-03 FIG 2 AND 53-31-00 FIG 815.
